# SDR C2XA06IA022

- Difficulty date: February 17, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 8,739 hours, 6,862 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: CS500060D4A
- Condition: Burned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2433, THE CREW REPORTED AN ELECTRICAL SMOKE SMELL IN THE COCKPIT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE THE NUMBER TWO PITOT STATIC CURRENT SENSOR TO BE DISCOLORED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SENSOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
